# SDR FDEA202201160300

- Difficulty date: January 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FIX LE INTERNAL. BEADED DOUBLER, 1.25" CRACK. APPROX XORS 611. CONFIRMED   CRACK WITH NTD HFEC. ENDS ARE MARKED. REPAIRED CRACKED BEADED DOUBLER REF SRM 57-40-02-2R FIG 203 REPAIR 15.    MAJOR REPAIR.
